I had the iud mirena inserted 2 weeks ago after an abortion (please do not judge),I have been having complications.Headaches,dizzyness,vomiting,moodyness,non social, stomach pains, tired alot. I go back to the doctor in a few weeks and am thinking about getting it taken out after reading all the horror stories online. Im also worried about the anxiety and depression side effects ive seen women complaining about online,I generally get anxiety quite a bit and im afraid it will worsen or turn into depression. Will the symptoms go away? Also can the complications be from the abortion? Please help.
Mirena after abortion?
The complications are not likely from the abortion (some of them could be if you are having difficulty dealing with the emotional effects of having had an abortion-it is not an easy choice to make) but many of the effects you describe can be from any hormonal birth control. I would recommend that you have a discussion with your gynecologist when you see her/him next. Many women LOVE their Mirena.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is the mirena iud any better than the paraguard? I need a long term method but dont wanna be steril?
Posted 30 May 2013 • 1 answer
Posted 12 Oct 2013 • 1 answer
Posted 9 May 2015 • 1 answer
Posted 28 Aug 2015 • 1 answer
Posted 20 Apr 2016 • 0 answers